Back

Title
  • ja On the Multiplicative Cousin Problem for Strictly Pseudoconvex Domains
Creator
    • Adachi, Kenzo
Description
  • Other Let D be a strictly pseudoconvex domain in Cn with C4-boundary. Let the multiplicative presheaf Npo, 1< p< ∞, on D be defined by U→{f ε Γ (U∩D, O) : both (log+|f|)p and (log-|f|)p have harmonic majorants on U∩D}. The purpose of this paper is to show that the multiplicative Cousin problems for the presheaf Np0 are solvable.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.35, p.9-14; 1984
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1984-02-29
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32529
Relation
  • isIdenticalTo NAID 40002768737
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 9-14
File
Oaidate 2021-02-17